A 35-year-old female asked:
I took gravol an hour ago to help me fall asleep and im still not asleep or tired and now im really stuffed can i take nyquil now?
1 doctor answer • 2 doctors weighed in
Family Medicine 34 years experience
Gravol: Gravol has 50 mg of Benadryl which is an antihistamine. Nyquil has an antihistamine, so hope the combination will help. You are younger so this should not be too much of an issue. The main side effect would be drowsiness. Hopefully if works.
Created for people with ongoing healthcare needs but benefits everyone.
147 viewsReviewed >2 years ago
Last updated Aug 20, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.